MAUDE Adverse Event Report: Inogen Inc. Inogen Rove 4 Portable Oxygen Concentrator

Inogen Inc. Inogen Rove 4 Portable Oxygen Concentrator
Model Number IO-401
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's unit was displaying the replace columns message.Troubleshooting did not resolve the issue and replacement columns were sent to the patient.When the patient tried to replace the columns, they were not fitting properly and the unit was not producing any oxygen.As a result, the patient was hospitalized due to not getting oxygen from the unit.A replacement unit was sent to the patient.The inogen team attempted to contact the patient for further information three times with no response.
 
Additional Manufacturer Narrative
B3 date of event is estimated.The unit was returned for evaluation on 27-jul-2026.The unit was received for a cosmetic issue, and the complaint was confirmed.The data log indicates sieve warning that caused columns to contaminate too much absorbed moisture.Inspection revealed damage to the lower housing column screw holder and a missing column tap.This was likely caused by improper installation during a user performed column change and overtightening of the column screw.

Brand Name
Inogen Rove 4 Portable Oxygen Concentrator
Common Device Name
Inogen Rove 4 Portable Oxygen Concentrator
Manufacturer (Section D)
Inogen Inc.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
Inogen Inc.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key50146983
Report Number3004672275-2026-00234
Device Sequence Number13438992
Product Code CAW
UDI-Device Identifier00817131020414
UDI-Public(01)00817131020414
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K222086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-401
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/27/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient SexUnknown